MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-003
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis could be performed as the complaint component was not returned for analysis.The reported allegations could not be confirmed.A risk review was completed and confirmed that the event of failure to retract during procedure/ manual retraction failed was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The allegation of failure to retract during procedure/ manual retraction failed is unable to be confirmed due to the lack of a product return to analyze.Additionally, the evidence from the product record review did not identify a potential product quality issue or new patient harm.It can be concluded that at this point that unknown factors most probably contributed to the complaint/event.Without a returned product available for analysis and based on this investigation a clear probable cause for the event cannot be established; therefore, the conclusion code of unable to exclude device problem has been chosen.
 
Event or Problem Description
It was reported that the needle wouldn't retract when connecting the device to the generator.The device was disconnected and reconnected, but it did not work.Manual retraction was attempted but it was unsuccessful.The procedure was completed with another device.There were no patient complications.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24425609
Report Number2124215-2026-10045
Device Sequence Number9905304
Product Code KNS
UDI-Device Identifier08714729992547
UDI-Public(01)08714729992547(17)260228(10)37409008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Device Lot Number0037409008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown